MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 40 MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 40 MM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 482317540
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; tulip head disengaged from the screw.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment.Manufacturing records were reviewed for the corresponding lot and no issues were identified.Tulip disengagement was confirmed via visual inspection the most likely root cause of the event is determined to be use/patient's factor such as application of extensive force during final tightening and/or hard bone quality.
 
Event or Problem Description
It was reported that; tulip head disengaged from the screw.

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 40 MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6358170
Report Number3005525032-2017-00017
Device Sequence Number648266
Product Code MNI
UDI-Device Identifier04546540562340
UDI-Public(01)04546540562340
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482317540
Device Lot NumberB14895
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/31/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2017
Supplement Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient Weight59